# SDR QXEA9600366

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000200
- Condition: Delamination
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PANE ON THE PILOTS WINDSHIELD DELAMINATED AND CRACKED ALONG THE TOP EDGE.  DELAMINATION IS 15 INCHES BY .250 INCHES IN SIZE WITH NUMEROUS SMALL CRACKS AT THE TOP EDGE.  WINDSHIELD REPLACED IAW MAINT MANUAL AND AIRCRAFT RETURNED TO SERVICE.
